MAUDE Adverse Event Report: SMITH & NEPHEW, INC. INTERTAN 10S 10MM X 38CM 125D LEFT; NAIL, FIXATION, BONE

SMITH & NEPHEW, INC. INTERTAN 10S 10MM X 38CM 125D LEFT; NAIL, FIXATION, BONE
Model Number 71675513
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Date of Event 06/26/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent a revision surgery where femoral nail was replaced with a hip prosthesis due to nail breakage at proximal level (subtrocantheric fracture).
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
INTERTAN 10S 10MM X 38CM 125D LEFT
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6750031
Report Number1020279-2017-00569
Device Sequence Number1615296
Product Code JDS
UDI-Device Identifier00885556344347
UDI-Public00885556344347
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K040212
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/18/2026
Device Model Number71675513
Device Catalogue Number71675513
Device Lot Number16FM15380
Initial Date Received by Manufacturer 06/29/2017
Supplement Date Received by Manufacturer06/29/2017
Initial Report FDA Received Date07/28/2017
Supplement Report FDA Received Date11/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;